Deakin University
Browse

File(s) under permanent embargo

New results on H∞ filtering for nonlinear large-scale systems with interconnected time-varying delays

Version 2 2024-06-03, 11:40
Version 1 2015-11-25, 10:16
journal contribution
posted on 2024-06-03, 11:40 authored by VN Phat, NT Thanh, Hieu TrinhHieu Trinh
This paper proposes a new design method of H∞ filtering for nonlinear large-scale systems with interconnected time-varying delays. The interaction terms with interval time-varying delays are bounded by nonlinear bounding functions including all states of the subsystems. A stable linear filter is designed to ensure that the filtering error system is exponentially stable with a prescribed convergence rate. By constructing a set of improved Lyapunov functions and using generalized Jensen inequality, new delay-dependent conditions for designing H∞ filter are obtained in terms of linear matrix inequalities. Finally, an example is provided to illustrate the effectiveness of the proposed result.

History

Journal

Optimal control applications and methods

Volume

37

Pagination

948-964

Location

London, Eng.

ISSN

0143-2087

eISSN

1099-1514

Language

eng

Publication classification

C Journal article, C1 Refereed article in a scholarly journal

Issue

5

Publisher

Wiley